# SDR VNAA2008111700002

- Difficulty date: November 9, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 11,277 hours, 10,944 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bolt
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE ON THE HORIZONTAL STABILIZER TRIM ACTUATOR (HSTA), LOOSE BOLTS WERE FOUND IN THE UPPER BOLT LOCATIONS OF THE UPPER HSTA FITTING ASSEMBLIES (LT AND RT).  THE BOLTS WERE RETORQUED TO THE PROPER SPECIFICATION.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
